MathSciNet Relay Station
MathSciNet bibliographic data
MR458180 46J20 (32E30)
Raeburn, Iain The relationship between a commutative Banach algebra and its maximal ideal space. J. Functional Analysis 25 (1977), no. 4, 366–390.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement